# SDR AALA2020022769001

- Difficulty date: February 24, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 22,630 hours, 4,676 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320182
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXPERIENCED HIGH PITCH SQUEAL C 8.0 P, COMING FROM CAPTAINS FRONT WINSHIELD, C 7.7 AP SQUEAL WENT  AWAY. RE-TORQUED WINDSHIELD PER AMM 56-11-11.
